Journals / International Electronic Journal of Geometry / 2026 / Volume: 8 Issue: 1

BELTRAMI-EULER FORMULAS OF GENERALIZED SEMI-RULED SURFACE IN SEMI EUCLIDEAN SPACE

Pages
—
Publication Date
2015-04-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

Akyiğit, M., Ersoy, S., Tosun, M. (2015). BELTRAMI-EULER FORMULAS OF GENERALIZED SEMI-RULED SURFACE IN SEMI EUCLIDEAN SPACE. International Electronic Journal of Geometry, Volume: 8 Issue: 1. https://doi.org/10.36890/iejg.592803

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (13)

  1. Akyigit, M., Ersoy, S. and Tosun, M., Beltrami-Meusnier formulas of generalized semi ruled surfaces in semi Euclidean space, Kuwait J. Sci. 41(2) (2014), 65-83.
  2. Beem, J. K., Ehrlich, P. E. and Easley, K. L., Global Lorentzian Geometry, Marcel Dekker, New York, 1981.
  3. Coken, A. C. Ciftci, U. and Ekici, C., On parallel timelike ruled surfaces with timelike rulings, Kuwait J. Sci. 1A (2008), 21–32.
  4. Ekici, C. and Görgülü, A., On the curvatures of (k + 1) −dimensional semi ruled surfaces in E^(n+1)_v, Math Math. Comput. Appl. 5(3) (2000), 139-148.
  5. Ersoy, S. and Tosun, M., Lorentzian Beltrami-Euler formula and generalized Lorentzian Lamarle formula in IRn, Matematiche (Catania) 64(1) (2009), 25-45.
  6. Ersoy, S. and Tosun, M., Sectional curvature of timelike ruled surface Part I: Lorentzian Beltrami-Euler formula, Iran. J. Sci. Technol. Trans. A Sci. 34(A3) (2010), 197-214.
  7. Ersoy, S. and Tosun, M., Lorentzian Beltrami-Meusnier Formula, Gen. Math. Notes. 18 (2013), 64–87. [8] Frank, H. and Giering, O., Verallgemeinerte regelfl¨achen, Math. Z. 150 (1976), 261–271.
  8. Frank, H. and Giering, O., Zur Schnittkru¨mmung verallgemeinerter Regelfla¨chen, Arch. Math. Fasc.1, 32 (1979), 86–90.
  9. O’Neill, B., Semi Riemannian Geometry, Academic Press, New York, 1983.
  10. Thas, C., Properties of ruled surfaces in the Euclidean space En, Bull. Inst. Math. Acad. Sinica. 6(1) (1978), 133–142.
  11. Tosun, M. and Kuruog˜lu, N., On (k + 1) −dimensional time-like ruled surface in the Minkowski space Rn, J. Inst. Math. Comput. Sci. Math. Ser. 11(1) (1998), 1-9.
  12. Yoon, D. W. and Park, J. H., On curvatures of ruled surfaces in Minkowski 3-spaces, Note Mat., 2(2) (2008) 43–56.
  13. Ekici, C. and Görgülü, A., On the curvatures of (k + 1) −dimensional semi ruled surfaces in E^(n+1)_v, Math Math. Comput. Appl. 5(3) (2000), 139-148.